×

Found 54 Documents (Results 1–54)

100
MathJax

Well-posedness and controllability of Kawahara equation in weighted Sobolev spaces. (English) Zbl 1466.35310

PDF BibTeX XML Cite
Full Text: DOI arXiv

Exact boundary controllability for one-dimensional quasilinear hyperbolic systems. (English) Zbl 1429.35003

Coron, Jean-Michel (ed.) et al., One-dimensional hyperbolic conservation laws and their applications. Lecture notes for the LIASFMA Shanghai summer school, Shanghai, China, August 16–27, 2015. Hackensack, NJ: World Scientific; Beijing: Higher Education Press. Ser. Contemp. Appl. Math. CAM 21, 1-86 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Global exact controllability of semi-linear time reversible systems in infinite dimensional space. (English) Zbl 1060.93050

Cohen, Gary C. (ed.) et al., Mathematical and numerical aspects of wave propagation, WAVES 2003. Proceedings of the sixth international conference on mathematical and numerical aspects of wave propagation, Jyväskylä, Finland, 30 June – 4 July 2003. Berlin: Springer (ISBN 3-540-40127-X/hbk). 183-188 (2003).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification